# SDR AALA202405295691

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- Engine: Iae V2524A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048501
- Condition: Corroded
- Location: Nr 1 Mount Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #1 ENGINE AFT MOUNT LINK ASSEMBLY INNER PINS (2 EACH). REPLACED INNER PINS PER AMM 71-22-11.
